Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 11, Pages 1893–1903 (Mi zvmmf10299)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematical modeling of the nonlinear electrodynamics effect of signal delay in the magnetic field of pulsars

M. G. Gapochkaa, M. M. Denisovb, I. P. Denisovab, N. V. Kalenovab, A. F. Koroleva

a Lomonosov Moscow State University, Leninskie Gory, Moscow, 199899, Russia
b Moscow State Aviation Technological University, ul. Orshanskaya 3, Moscow, 121552, Russia

Abstract: The paper is devoted to mathematical modeling of the nonlinear vacuum electrodynamics effect: the action of the strong magnetic field of a pulsar on the propagation of electromagnetic waves. It is shown that, due to the birefringence of the vacuum, for one normal wave, it takes more time to travel from a pulsar to a detector installed on astrophysical satellites than for the other normal wave. The delay of the pulse carried by the second normal wave relative to pulse carried by the first normal wave from the common point of origin to the satellite is calculated.

Key words: nonlinear vacuum electrodynamics equations of characteristics, birefringence of vacuum, numerical analysis, pulsar.

DOI: https://doi.org/10.7868/S0044466915110071

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:11, 1857–1866

Bibliographic databases:

UDC: 519.634
MSC: Primary 83C50; Secondary 85A30
Received: 25.02.2015

Citation: M. G. Gapochka, M. M. Denisov, I. P. Denisova, N. V. Kalenova, A. F. Korolev, “Mathematical modeling of the nonlinear electrodynamics effect of signal delay in the magnetic field of pulsars”, Zh. Vychisl. Mat. Mat. Fiz., 55:11 (2015), 1893–1903; Comput. Math. Math. Phys., 55:11 (2015), 1857–1866

Citation in format AMSBIB
\by M.~G.~Gapochka, M.~M.~Denisov, I.~P.~Denisova, N.~V.~Kalenova, A.~F.~Korolev
\paper Mathematical modeling of the nonlinear electrodynamics effect of signal delay in the magnetic field of pulsars
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 11
\pages 1893--1903
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 11
\pages 1857--1866

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10299
  • http://mi.mathnet.ru/eng/zvmmf/v55/i11/p1893

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Petri, “Theory of pulsar magnetosphere and wind”, J. Plasma Phys., 82:5 (2016), 635820502  crossref  isi
    2. V. I. Denisov, V. A. Ilyina, V. A. Sokolov, “Nonlinear vacuum electrodynamics influence on the spacetime structure and massive particles orbits properties in Einstein–Born–Infeld theory”, Int. J. Mod. Phys. D, 25:11, SI (2016), 1640003  crossref  mathscinet  zmath  isi  scopus
    3. V. I. Denisov, “Development of the concept of natural geometry for physical interactions”, Theoret. and Math. Phys., 191:2 (2017), 649–654  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. V. I. Denisov, V. A. Sokolov, S. I. Svertilov, “Vacuum nonlinear electrodynamic polarization effects in hard emission of pulsars and magnetars”, J. Cosmol. Astropart. Phys., 2017, no. 9, 004  crossref  isi
    5. Vasili'ev M.I., Gapochka M.G., Denisova I.P., Kechkin O.V., “Nonlinear Electrodynamic Birefringence in a Multipole Magnetic Field”, Mosc. Univ. Phys. Bull., 73:5 (2018), 457–461  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:142
    Full text:40
    First page:8

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021